MathSciNet Relay Station
MathSciNet bibliographic data
MR824434 32H10 (32D20 32F15)
Diederich, Klas; Herbort, Gregor; Ohsawa, Takeo The Bergman kernel on uniformly extendable pseudoconvex domains. Math. Ann. 273 (1986), no. 3, 471–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement